# SDR DALA2025121509116

- Difficulty date: December 11, 2025
- Submitted: December 15, 2025
- Operation: Air carrier
- Aircraft: N878DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31989
- Aircraft time: 27,060 hours, 10,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Threshold Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO THRESHOLD WEB HAS CORROSION. REMOVED AND REPLACED FWD CARGO THRESHOLD WEB PART#143A8122-10 TAG: 4254641 IAW B737-900 SRM 51-40-02.
